I've also been off for about a month and I've been spotting the entire time. It's definitely not 'normal' but it seems to be common for women to experience after depo. I would only go to the doctors for it if the bleeding was bad enough you were worried about losing too much blood. For me it's very light. Crazy annoying though.
As long as you are not using hormonal contraception, you can use a herbal remedy called agnus castus, to get your periods back into a regular cycle, & your hormones re-balanced. This is what sorted me out, after Depo Provera.
It is very common to experience the issues you mention, after stopping Depo Provera. I tried all sorts of medications & medical procedures to get things back to normal & only wish I'd found out about agnus castus, before allowing myself to be put through all that.
You can get it at health stores & online. I use the A. Vogel brand.
If you are in the USA, agnus castus is also known as Vitex.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jan 2014 • 1 answer
Posted 21 Aug 2014 • 1 answer
Posted 10 Mar 2015 • 1 answer
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Posted 19 Mar 2016 • 1 answer